# SDR 95ZZZW217

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND ONE INCH CRACK IN MAIN FRAME RIGHT SIDE, STATION 680, ABOVE STRINGER 15R.  REPAIRED PER EMLR 65330.  TOTAL CYCLES 78,720.
